# SDR DALA2017032302351

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Ruuder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER BUSHING AT RUDDER UPPER HINGE. UPPER BUSHING ON UPPER HINGE RUDDER WAS REPLACED PER SOPM 20-10-7.
